Ein neuartiges diophantisches Problem.

Oskar Perron

Mathematische Zeitschrift (1957)

  • Volume: 67, page 176-180
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, Oskar. "Ein neuartiges diophantisches Problem.." Mathematische Zeitschrift 67 (1957): 176-180. <http://eudml.org/doc/169665>.

author = {Perron, Oskar},
journal = {Mathematische Zeitschrift},
keywords = {Number Theory},
pages = {176-180},
title = {Ein neuartiges diophantisches Problem.},
url = {http://eudml.org/doc/169665},
volume = {67},
year = {1957},

AU - Perron, Oskar
TI - Ein neuartiges diophantisches Problem.
JO - Mathematische Zeitschrift
PY - 1957
VL - 67
SP - 176
EP - 180
KW - Number Theory
UR - http://eudml.org/doc/169665
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.